# SDR CA071227004

- Difficulty date: September 9, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna TU206A
- Aircraft time: 5,879 hours
- Engine: Cont TSIO520C
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12128582
- Condition: Cracked
- Location: Fuselage
- Part time: 5,803 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN REAR BULKHEAD PIN DURING MANDATORY NDT INSPECTION OF THE ARGA. (TC NR 20071227004)
